Back
 JAMP  Vol.8 No.2 , February 2020
Some Inequalities on p-Valent Functions Related to Geometric Structure Based on q-Derivative
Abstract: By applying the q-derivative, we introduce two new subclasses of p-valent functions with positive coefficients. By means of the well-known Jack’s lemma, some inequalities related to starlike, convex and close-to-convex functions are also obtained.
Cite this paper: Najafzadeh, S. and Makinde, D. (2020) Some Inequalities on p-Valent Functions Related to Geometric Structure Based on q-Derivative. Journal of Applied Mathematics and Physics, 8, 301-306. doi: 10.4236/jamp.2020.82024.
References

[1]   Darwish, H.E., Lashin, A.Y. and Soileh, S.M. (2016) On Certain Subclasses of Starlike P-Valent Functions. Kyungpook Mathematical Journal, 56, 867-876.
https://doi.org/10.5666/KMJ.2016.56.3.867

[2]   Gasper, G. and Rahman, M. (2004) Basic Hypergeometric Series. 2nd Edition, Cambridge University Press, Cambridge.
https://doi.org/10.1017/CBO9780511526251

[3]   Jackson, F. (1910) On q-Definite Integrals. Quarterly Journal of Pure and Applied Mathematics, 41, 193-203.

[4]   Najafzadeh, S. (2019) q-Derivative on p-Valent Meromorphic Functions Associated with Connected Sets. Surveys in Mathematics and Its Applications, 14, 149-158.

[5]   Petojevic, A. (2008) A Note about the Pochhammer Symbol. Mathematica Moravica, 12, 37-42.
https://doi.org/10.5937/MatMor0801037P

[6]   El-Qadeem, A.H. and Mamon, M.A. (2018) Comprehensive Subclasses of Multivalent Functions with Negative Coefficients Defined by Using a q-Difference Operator. Transactions of A. Razmadze Mathematical Institute, 172, 510-526.
https://doi.org/10.1016/j.trmi.2018.04.002

[7]   Jack, I. (1971) Functions Starlike and Convex of Order α. Journal of the London Mathematical Society, 2, 469-474.
https://doi.org/10.1112/jlms/s2-3.3.469

[8]   Miller, S.S. and Mocanu, P.T. (1978) Second Order Differential Inequalities in the Complex Plane. Journal of Mathematical Analysis and Applications, 65, 289-305.
https://doi.org/10.1016/0022-247X(78)90181-6

[9]   Deniz, E. (2012) On p-Valently Close-to-Convex, Starlike and Convex Functions. Hacettepe Journal of Mathematics and Statistics, 41, 635-642.

[10]   Najafzadeh, S. (2019) Inequalities on Univalent Functions Associated with Bessel Generalized Function. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 81, 143-146.

[11]   Irmak, H. and ÇETİN, Ö.F. (2000) Some Theorems Involving Inequalities on p-Valent Functions. Turkish Journal of Mathematics, 23, 453-460.

 
 
Top